Thinning + Latisse

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Using Latisse for Thinning Temple Hair, Are There Still Side Effects For Eyes?

Hi there i have recently been prescribed latisse/lumigan 'off label' for thinning hair temples I have read of the side effects of latisse in... READ MORE

Eyelashes Falling Out- Using Latisse For 1 Year

I am going thru menopause,having issues with dry eye, using restasis. About a year ago, I also started using latisse. It was working well for a while,... READ MORE

Latisse stopped working.

For a 1.5 years it worked wonderfully and I had amazing lashes then suddenly my lashes started to thin dramatically. I went back to see the Dr who... READ MORE

Could latisse permanently cause eyebrow regrowth if eyebrows thinned due to health problems?

My eyebrows thinned due to thyroid problems, but never recovered after those problems were addressed. They are not in terrible shape, but overall... READ MORE

What are the possible side effects of using Latisse on thinning eyebrows?

I'm curious about using Latisse on thinning eyebrows, but wondered if there is a risk of permanent eye darkening or darkening of the skin, as there is... READ MORE

No matching results